• Hey Guest,

    If you would still like to donate, you still can. We have more than enough funds to cover operating expenses for quite a while, so don't worry about donating if you aren't able. If you want to donate something other than what is listed, you can contact RainAndSadness.

    Bitcoin Address (BTC): 39deg9i6Zp1GdrwyKkqZU6rAbsEspvLBJt

    Ethereum (ETH): 0xd799aF8E2e5cEd14cdb344e6D6A9f18011B79BE9

    Monero (XMR): 49tuJbzxwVPUhhDjzz6H222Kh8baKe6rDEsXgE617DVSDD8UKNaXvKNU8dEVRTAFH9Av8gKkn4jDzVGF25snJgNfUfKKNC8

F

Fuck off

Member
Jun 18, 2018
5
I am considering putting in an order for N from A within the next day.
But im concerned the taste will be unbearable. How can I mix it or get over the bad taste?
 
  • Like
Reactions: dano6533
Azure

Azure

Little Chemist
Jun 13, 2018
133
I am considering putting in an order for N from A within the next day.
But im concerned the taste will be unbearable. How can I mix it or get over the bad taste?
A himself recommends mixing it with OJ if im not mistaken. Many hospitals that work with it mix it with clean syrup, saccharose and even anise, so you can probably mix it and not lose any of its effects.
If that's still not good enough, pinch your nose and gulp it down as quick as you can.
 
  • Like
Reactions: dano6533
not-2-b-the-answer

not-2-b-the-answer

Archangel
Mar 23, 2018
8,371
A himself recommends mixing it with OJ if im not mistaken. Many hospitals that work with it mix it with clean syrup, saccharose and even anise, so you can probably mix it and not lose any of its effects.
If that's still not good enough, pinch your nose and gulp it down as quick as you can.

I was thinking of using a water enhancer to flavor it. I think I mentioned it somewhere else … I don't think anyone said if it was a bad idea. If it is let me know.
 
  • Like
Reactions: dano6533
El Topo

El Topo

(---)
Apr 21, 2018
478
I am considering putting in an order for N from A within the next day.
But im concerned the taste will be unbearable. How can I mix it or get over the bad taste?

Besides adding sweeteners, you can use lidocaine spray to numb your tongue.
 
  • Like
Reactions: dano6533 and Azure
G

goggleboxers

Student
May 24, 2018
144
Rosemary gulped the barbiturate in one swig. "It's very bitter," she grimaced. But she was soon drowsy and asleep within two or three minutes. After a further 15 minutes, Rosemary, still fast asleep, started coughing as her metabolism sought to reject the lethal barbiturate. This was painful to hear, although, as we were told later, not unusual. After another 25 minutes, it was all over. Rosemary was dead
 
  • Like
  • Hugs
Reactions: Wrennie and dano6533
F

Fuck off

Member
Jun 18, 2018
5
Besides adding sweeteners, you can use lidocaine spray to numb your tongue.
That may work but as Ive seen from multipe other people who have done field tests, they mixed it and spent 1/2 hour puking over the toilet BEFORE calming down and feeling the effects.

I cant imagine ingesting a 'lethal' amount then puking throughout the night AT ALL and wondering if the 20g you ingested went to 2, and you are about to enter a long-term coma but NOT be enough to die, and end up in intensive care for 2 months.

Even doing a tequila-orange that is brutal and chugging it succesfully, as your first drink of the night in a bar -- doesnt mean in 10 minutes your body wont reject it.
Even if I passed out, and my body thew-up half of it in my sleep, I would be fucked. As this is basically poison, or rotton, milk, or SHIT, something your body KNOWS you need to get rid of.

Its a tricky thing to navigate.
 
  • Like
Reactions: dano6533
Malice1

Malice1

Experienced
Apr 6, 2018
286
You have 2 minutes to get it down. Thats more than enough time.
 
  • Like
Reactions: dano6533, Tiburcio and RainAndSadness
F

Fuck off

Member
Jun 18, 2018
5
You have 2 minutes to get it down. Thats more than enough time.
Lets say hypothetically its down in 2 minutes. No telling what happens after that, or If I puke it all up after I pass out.

Even if I get 2 bottles down in 2 minutes and sit in a chair, what if my body revolts and pukes up half. Do I call police becuase Im about to be in a coma or allow myself a week to die?
 
  • Like
Reactions: dano6533
Malice1

Malice1

Experienced
Apr 6, 2018
286
Lets say hypothetically its down in 2 minutes. No telling what happens after that, or If I puke it all up after I pass out.

Even if I get 2 bottles down in 2 minutes and sit in a chair, what if my body revolts and pukes up half. Do I call police becuase Im about to be in a coma or allow myself a week to die?
Thats why you take the antiemetics before taking the N to prevent vommitting.
 
  • Like
Reactions: dano6533, Tiburcio and RainAndSadness

Similar threads

derpyderpins
Replies
11
Views
248
Suicide Discussion
derpyderpins
derpyderpins
KowakuNaiNeko
Replies
0
Views
172
Offtopic
KowakuNaiNeko
KowakuNaiNeko
Don’tDoxMe
Replies
0
Views
265
Suicide Discussion
Don’tDoxMe
Don’tDoxMe
I
Replies
1
Views
114
Suicide Discussion
LostSoul1965
L
brntswtr
Replies
2
Views
104
Offtopic
UnrulyNightmare
UnrulyNightmare